# SDR SIMA200830501

- Difficulty date: September 29, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 12,901 hours, 11,574 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3116 CREW REPORTED AFTER RETRACTING LANDING GEAR CAPTAIN AND FLIGHT ATTENDANT FELT AND HEARD LOUD THUMPING NOISE 4 TIMES.  CREW ALSO NOTED LEFT RUDDER PEDAL VIBRATED.  CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO FIELD.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IN REF TO AMM 32-61-01 AND CMC DOWNLOAD IAW AMM 45-45-00 AND DETERMINED RIGHT MAIN LANDING GEAR UP LOCK PROX SWITCH TO BE FAULTY.  REMOVED AND REPLACED PROX SWITCH AND PERFORMED VIBRATION WORK CARD IAW W/C 12-200-01, NO DISCREPANCIES WERE FOUND.  AIRCRAFT AWAITING FCF.
